# SDR YENA2022041200358

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 55,021 hours, 19,725 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#670, SJC-JFK. 'AIRCRAFT HAS A "DIRTY SMELL" SMELL. TURNED APU BLEED OFF SEEMED TO GET A LITTLE LESS SMELL; REF INFO NOTICE 2017-T015I. FOUND APU TO BE THE CAUSE OF THE ODOR. APU IS LEAKING INTERNALLY. FOUND OIL WITHIN THE CENTER DRAIN TUBE & DRAIN MASS. PERFORMED LEVEL A DECON IAW AMM 21-00-00. R/R RECIRCULATION FILTERS IAW AMM 21-21-41. AND PERFORMED ANOTHER DECON IAW AMM 21-00-00. ODOR NO LONGER PERSISTS. A/C OK FOR SERVICE.'
